# SDR AALA202202145642

- Difficulty date: February 1, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 24,029 hours, 7,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R-4 DOOR LINING HAS BROKEN WIRES AT EMERGENCY EXIT LIGHT. **SUPPLEMENTAL REPORT FOR AALA202202035642: REPLACED EMERGENCY EXIT LIGHT ON R4 DOOR LINER PER AMM 33-51-16-400-001-A-** (CLOSED)
